Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 26, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Mar 24, 2017, 8:03 PM CDT for 5 counties in Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2017, 8:03 PM CDT (01:03 UTC)
- Expired
- Mar 24, 2017, 8:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 135 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 8:12 PM CDT | TSTM WND DMG | 4 Sw Huntsville, TX | TREES DOWN AROUND BID LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 7:07 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 762 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.4
The text
As transmitted.
786
WFUS54 KHGX 250103
TORHGX
TXC339-373-407-455-471-250145-
/O.NEW.KHGX.TO.W.0026.170325T0103Z-170325T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
803 PM CDT FRI MAR 24 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
South central Trinity County in southeastern Texas...
Northwestern Montgomery County in southeastern Texas...
Northwestern San Jacinto County in southeastern Texas...
West central Polk County in southeastern Texas...
Southeastern Walker County in southeastern Texas...
* Until 845 PM CDT.
* At 802 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Huntsville State Park, or 9 miles southwest of
Huntsville, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Huntsville, New Waverly, Point Blank, Riverside, Sebastopol,
Huntsville State Park and Oakhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
League City.
If on or near Lake Livingston, get away from the water and move to
safe shelter immediately. If you can hear thunder, you are close
enough to be struck by lightning. Severe thunderstorms can produce
large capsizing waves, even on small bodies of water. Move into dock
and seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3046 9564 3062 9575 3094 9523 3071 9507
TIME...MOT...LOC 0102Z 239DEG 46KT 3059 9562
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$2 follow-up statements
718
WWUS54 KHGX 250124
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
824 PM CDT FRI MAR 24 2017
TXC339-250131-
/O.CAN.KHGX.TO.W.0026.000000T0000Z-170325T0145Z/
Montgomery TX-
824 PM CDT FRI MAR 24 2017
...THE TORNADO WARNING FOR NORTHWESTERN MONTGOMERY COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until midnight CDT for southeastern
Texas.
LAT...LON 3051 9552 3077 9550 3094 9523 3071 9507
TIME...MOT...LOC 0121Z 239DEG 46KT 3072 9537
$$
TXC373-407-455-471-250145-
/O.CON.KHGX.TO.W.0026.000000T0000Z-170325T0145Z/
Trinity TX-San Jacinto TX-Polk TX-Walker TX-
824 PM CDT FRI MAR 24 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTH
CENTRAL TRINITY...NORTHWESTERN SAN JACINTO...WEST CENTRAL POLK AND
SOUTHEASTERN WALKER COUNTIES...
At 821 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Riverside, or 10 miles east of
Huntsville, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation. At 812 PM sheriffs office
received reports of trees were blown down in the
southwestern portion of Walker county near Bid Lake and
Terry.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southeastern Huntsville, New Waverly, Point Blank, Sebastopol and
Oakhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
If on or near Lake Livingston, get away from the water and move to
safe shelter immediately. If you can hear thunder, you are close
enough to be struck by lightning. Severe thunderstorms can produce
large capsizing waves, even on small bodies of water. Move into dock
and seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3051 9552 3077 9550 3094 9523 3071 9507
TIME...MOT...LOC 0121Z 239DEG 46KT 3072 9537
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$609
WWUS54 KHGX 250135
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
835 PM CDT FRI MAR 24 2017
TXC373-407-455-471-250145-
/O.CON.KHGX.TO.W.0026.000000T0000Z-170325T0145Z/
Trinity TX-San Jacinto TX-Polk TX-Walker TX-
835 PM CDT FRI MAR 24 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHERN
TRINITY...NORTHWESTERN SAN JACINTO...WEST CENTRAL POLK AND EAST
CENTRAL WALKER COUNTIES...
At 834 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Point Blank, or 14 miles west of Livingston, moving
east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Point Blank and Oakhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
If on or near Lake Livingston seek shelter immediately. If you can
hear thunder, you are close enough to be struck by lightning. Severe
thunderstorms can produce large capsizing waves, even on small
bodies of water. Move into dock and seek safe shelter now! Do not be
caught on the water in a thunderstorm.
&&
LAT...LON 3060 9534 3082 9535 3089 9519 3071 9507
TIME...MOT...LOC 0134Z 249DEG 57KT 3074 9518
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 24, 7:21 PM CDT, 42 minutes earlier.
Area forecast discussion, Mar 24, 7:21 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
721 PM CDT Fri Mar 24 2017
.UPDATE...
A Tornado Watch is in effect for the northern two thirds of the
CWA through Midnight tonight. Discrete cells over the far
northwestern forecast area are displaying rotation (funnel cloud
reported in Brenham) and are putting down as high as 1 to 2 inch
per hour rainfall accumulations. Cells are moving quite quickly to
the northeast at around 35 mph. High resolution modeling has
thunderstorms passing across the city from roughly 9 to 11 PM. 31
&&
.PREV DISCUSSION... /ISSUED 644 PM CDT Fri Mar 24 2017/
AVIATION...
Cluster of storms has managed to get going across western portions
of se Tx. Short term hires guidance suggests this, or a portion
of, this cluster will maintain itself for the next 4-6 hours as
it treks eastward toward the I-45 corridor. Storms between CRP &
SAT have been losing their luster the past several scans & will
monitor that area to see if capping wins that battle. Appears main
time period for possible impacts to the Houston area airports
will be between 1-5z. May see another thin band of shra and/or iso
tsra develop along the front itself as it passes from CXO to the
coast between 10-14z. VFR conditions should prevail from mid
morning onward Sat. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 58 78 58 84 66 / 50 10 10 10 20
Houston (IAH) 65 83 61 85 68 / 70 20 10 10 10
Galveston (GLS) 71 79 70 79 70 / 50 40 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory until 8 PM CDT this evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Jackson...Liberty...Madison...Matagorda...Montgomery...
Walker...Waller...Washington...Wharton.
GM...Small Craft Advisory until 10 PM CDT this evening for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&
Discussion...31Hazardous weather outlook, Mar 24, 4:39 AM CDT, 15 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 439 AM CDT Fri Mar 24 2017 TXZ163-164-176>179-198>200-213-214-238-250945- Chambers-Galveston-Grimes-Harris-Houston-Liberty-Madison- Montgomery-Polk-San Jacinto-Trinity-Walker- 439 AM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Breezy south winds will continue for much of the day and a Wind Advisory may be required later this morning. A dryline will approach the region toward evening. This feature will trigger a line of showers and thunderstorms. A few of the storms could produce strong gusty winds and frequent lightning. The areas with the higher potential for severe weather will generally be north of a Brenham to Livingston line. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A strong upper level disturbance will move across the Southern Plains on Sunday night. This feature could produce a few strong storms generally north of a Caldwell to Crockett line Sunday night. Another strong storm system will approach the region Wednesday into Wednesday night. This feature will have the potential to produce strong storms with gusty winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required toward evening. GMZ330-335-350-355-370-375-250945- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- 439 AM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Elevated winds and waves will continue today. A Small Craft Advisory will remain in effect today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. TXZ195>197-210>212-226-227-235>237-250945- Austin-Brazoria-Brazos-Burleson-Colorado-Fort Bend-Jackson- Matagorda-Waller-Washington-Wharton- 439 AM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight A Wind Advisory is in effect today for strong south winds. Sustained winds will likely exceed 20 mph and gusts will frequently exceed 30 mph. A dryline will approach the region toward evening. This feature will trigger a line of showers and thunderstorms. A few of the storms could produce strong gusty winds and frequent lightning. The areas with the higher potential for severe weather will generally be north of a Brenham to Livingston line. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A strong upper level disturbance will move across the Southern Plains on Sunday night. This feature could produce a few strong storms generally north of a Caldwell to Crockett line Sunday night. Another strong storm system will approach the region Wednesday into Wednesday night. This feature will have the potential to produce strong storms with gusty winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required during the afternoon and evening.
In the hours before
Special weather statement, Mar 24, 5:55 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
555 PM CDT FRI MAR 24 2017
TXZ195>198-211-242345-
Brazos TX-Washington TX-Grimes TX-Burleson TX-Austin TX-
555 PM CDT FRI MAR 24 2017
...STRONG THUNDERSTORMS ACROSS NORTHWESTERN AUSTIN...SOUTHEASTERN
BURLESON...SOUTHWESTERN GRIMES...WASHINGTON AND SOUTH CENTRAL BRAZOS
COUNTIES THROUGH 645 PM CDT...
At 554 PM CDT, Doppler radar was tracking a strong thunderstorm near
Round Top, or 12 miles southeast of Giddings, moving northeast at 35
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Brenham, Washington, Shelby, Somerville, Burton, Lake Somerville Dam,
Independence and Quarry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Somerville, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3020 9674 3024 9673 3025 9669 3029 9666
3030 9665 3030 9667 3031 9668 3052 9630
3027 9607 2998 9658 3008 9663 3011 9663
3013 9665 3015 9665 3016 9669 3015 9671
3014 9677 3016 9679
TIME...MOT...LOC 2254Z 230DEG 31KT 3007 9677Special weather statement, Mar 24, 6:43 PM CDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 643 PM CDT FRI MAR 24 2017 TXZ195>199-250030- Brazos TX-Washington TX-Grimes TX-Burleson TX-Montgomery TX- 643 PM CDT FRI MAR 24 2017 ...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN BURLESON...CENTRAL GRIMES...CENTRAL WASHINGTON...SOUTHEASTERN BRAZOS AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 730 PM CDT... At 643 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles north of Brenham, moving northeast at 40 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Brenham, Navasota, Washington, Millican, Anderson, Roans Prairie, Independence, Quarry and Carlos. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 3012 9643 3026 9655 3067 9597 3045 9579 TIME...MOT...LOC 2343Z 235DEG 33KT 3028 9636
Special weather statement, Mar 24, 6:45 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
645 PM CDT FRI MAR 24 2017
TXZ197-210-211-250030-
Washington TX-Colorado TX-Austin TX-
645 PM CDT FRI MAR 24 2017
...STRONG THUNDERSTORMS ACROSS NORTH CENTRAL COLORADO...NORTHWESTERN
AUSTIN AND SOUTH CENTRAL WASHINGTON COUNTIES THROUGH 730 PM CDT...
At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fayetteville, or 7 miles east of La Grange, moving east at 25 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Brenham, Bellville, Shelby, Industry and New Ulm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 2996 9657 3004 9662 3007 9662 3007 9663
3019 9643 3008 9632 2992 9626 2986 9665
TIME...MOT...LOC 2345Z 248DEG 23KT 2992 9675Local storm report, Mar 24, 7:10 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
710 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM FUNNEL CLOUD BRENHAM 30.16N 96.40W
03/24/2017 WASHINGTON TX LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY SKYWARN OBSERVER NEAR BRENHAM
&&
EVENT NUMBER HGX1700104
KPSpecial weather statement, Mar 24, 7:24 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
724 PM CDT FRI MAR 24 2017
TXZ177-196>199-250130-
Walker TX-Brazos TX-Washington TX-Grimes TX-Montgomery TX-
724 PM CDT FRI MAR 24 2017
...STRONG THUNDERSTORMS ACROSS CENTRAL GRIMES...NORTHEASTERN
WASHINGTON...SOUTHEASTERN BRAZOS...NORTHWESTERN MONTGOMERY AND
SOUTHWESTERN WALKER COUNTIES THROUGH 830 PM CDT...
At 723 PM CDT, Doppler radar was tracking a strong thunderstorm over
Navasota, moving northeast at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Huntsville, Navasota, Washington, New Waverly, Millican, Anderson,
Huntsville State Park, Crabbs Prairie, Roans Prairie, Richards and
Dacus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until midnight CDT for southeastern
Texas.
LAT...LON 3029 9617 3043 9623 3082 9565 3055 9544
3039 9578
TIME...MOT...LOC 0023Z 236DEG 28KT 3041 9611Special weather statement, Mar 24, 7:43 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 743 PM CDT FRI MAR 24 2017 TXZ197-198-211-212-250130- Washington TX-Grimes TX-Waller TX-Austin TX- 743 PM CDT FRI MAR 24 2017 ...STRONG THUNDERSTORMS ACROSS NORTH CENTRAL AUSTIN...SOUTH CENTRAL GRIMES...SOUTHEASTERN WASHINGTON AND NORTHWESTERN WALLER COUNTIES THROUGH 830 PM CDT... At 743 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Brenham, moving northeast at 30 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Brenham, Hempstead and Prairie View. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A tornado watch remains in effect until midnight CDT for southeastern Texas. LAT...LON 2998 9637 3011 9643 3032 9600 3012 9596 TIME...MOT...LOC 0043Z 246DEG 25KT 3007 9631
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:02 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Washington | 28 min |
| Mar 24, 7:24 PM CDT | Special Weather Statement | HGX | Grimes | 66 min |
| Mar 24, 7:29 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Montgomery | 46 min |
| Mar 24, 7:43 PM CDT | Special Weather Statement | HGX | Washington | 47 min |
| Mar 24, 7:49 PM CDT | Tornado Warning | HGX | Grimes, Montgomery, Walker | 26 min |
| Mar 24, 7:53 PM CDT | Severe Thunderstorm Warning | HGX | San Jacinto, Trinity, Walker | 52 min |
| Mar 24, 8:08 PM CDT | Special Weather Statement | HGX | Colorado | 52 min |
| Mar 24, 8:30 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Waller, Washington | 30 min |
| Mar 24, 8:31 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 44 min |
| Mar 24, 8:48 PM CDT | Tornado Warning | HGX | Grimes, Montgomery, Waller | 27 min |
| Mar 24, 9:02 PM CDT | Special Weather Statement | HGX | Polk | 58 min |
| Mar 24, 9:11 PM CDT | Special Weather Statement | HGX | Fort Bend | 64 min |
| Mar 24, 9:17 PM CDT | Special Weather Statement | HGX | Montgomery | 28 min |
| Mar 24, 9:31 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto | 29 min |
| Mar 24, 9:47 PM CDT | Special Weather Statement | HGX | Harris | 58 min |
| Mar 24, 10:03 PM CDT | Special Weather Statement | HGX | Polk, San Jacinto | 57 min |
| Mar 24, 10:04 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 41 min |
| Mar 24, 10:07 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Wharton | 53 min |
| Mar 24, 10:19 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Montgomery, Waller | 3 hr |
| Mar 24, 10:26 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 3 hr |
| Mar 24, 10:43 PM CDT | Small Craft Advisory | HGX | 11 hr | |
| Mar 24, 10:54 PM CDT | Special Weather Statement | HGX | Liberty | 66 min |
| Mar 24, 11:03 PM CDT | Special Marine Warning | HGX | 87 min | |
| Mar 24, 11:08 PM CDT | Special Weather Statement | HGX | Fort Bend | 52 min |
| Mar 24, 11:31 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 59 min |
| Mar 24, 11:38 PM CDT | Special Weather Statement | HGX | Harris | 37 min |
| Mar 25, 12:15 AM CDT | Special Weather Statement | HGX | Harris | 45 min |
| Mar 25, 12:18 AM CDT | Special Weather Statement | HGX | Chambers | 42 min |
| Mar 25, 12:23 AM CDT | Special Marine Warning | HGX | 67 min | |
| Mar 25, 12:36 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Harris, Liberty | 39 min |
| Mar 25, 12:43 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Harris | 62 min |
| Mar 25, 1:21 AM CDT | Special Weather Statement | HGX | Chambers | 39 min |
| Mar 25, 1:25 AM CDT | Special Marine Warning | HGX | 50 min | |
| Mar 25, 2:05 AM CDT | Special Weather Statement | HGX | Chambers | 40 min |
| Mar 25, 5:23 AM CDT | Special Weather Statement | HGX | Montgomery | 37 min |
| Mar 25, 5:54 AM CDT | Special Weather Statement | HGX | Liberty | 51 min |
| Mar 25, 6:51 AM CDT | Special Weather Statement | HGX | Liberty | 39 min |
| Mar 25, 8:06 AM CDT | Special Weather Statement | HGX | Chambers | 39 min |
| Mar 25, 9:07 AM CDT | Special Weather Statement | HGX | Chambers | 38 min |
| Mar 25, 10:01 AM CDT | Areal Flood Advisory | HGX | Chambers, Liberty | 3 hr |
| Mar 25, 10:46 AM CDT | Small Craft Advisory | HGX | 74 min | |
| Mar 25, 11:43 AM CDT | Special Weather Statement | HGX | Chambers | 47 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.